New distance in cone \(S\)-metric spaces and common fixed point theorems

Volume 26, Issue 4, pp 368--378 http://dx.doi.org/10.22436/jmcs.026.04.05
Publication Date: January 06, 2022 Submission Date: August 14, 2021 Revision Date: November 05, 2021 Accteptance Date: November 29, 2021

Authors

Z. M. Fadail - Department of Mathematics, Faculty of Education, Thamar University, 87246, Thamar, Republic of Yemen. A. Savic - School of Electrical and Computer Engineering, Academy of Technical and Art Applied Studies , Belgrade, Serbia. S. Radenovic - Faculty of Mechanical Engineering , University of Belgrade, Kraljice Marije 16, Belgrade, Serbia.


Abstract

In this work, we define a new distance called \(c_s\)-distance in a cone \(S\)-metric space with some properties. Then, we prove some common fixed point and fixed point theorems for self-mappings with this distance. After that, we obtain some common fixed point and fixed point results in the setting of cone \(S\)-metric spaces. We give some examples to support our work.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

Z. M. Fadail, A. Savic, S. Radenovic, New distance in cone \(S\)-metric spaces and common fixed point theorems, Journal of Mathematics and Computer Science, 26 (2022), no. 4, 368--378

AMA Style

Fadail Z. M., Savic A., Radenovic S., New distance in cone \(S\)-metric spaces and common fixed point theorems. J Math Comput SCI-JM. (2022); 26(4):368--378

Chicago/Turabian Style

Fadail, Z. M., Savic, A., Radenovic, S.. "New distance in cone \(S\)-metric spaces and common fixed point theorems." Journal of Mathematics and Computer Science, 26, no. 4 (2022): 368--378


Keywords


MSC